Research

A Subshift of Finite Type in the Takens-Bogdanov Bifurcation with D 3 Symmetry


Reference:

Matthies, K., 1999. A Subshift of Finite Type in the Takens-Bogdanov Bifurcation with D 3 Symmetry. Documenta Mathematica, 4, pp. 463-485.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://www.mathematik.uni-bielefeld.de/documenta/vol-04/14.html

Abstract

We study the versal unfolding of a vector field of codimension two, that has an algebraically double eigenvalue 0 in the linearisation of the origin and is equivariant under a representation of the symmetry group D 3. A subshift of finite type is encountered near a clover of homoclinic orbits. The subshift encodes the itinerary along the three different homoclinic orbits. In this subshift all those symbol sequences are realized for which consecutive symbols are different. In the parameter space we also locate a transcritical, three different Hopf and two global (homoclinic) bifurcations.

Details

Item Type Articles
CreatorsMatthies, K.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedNo
StatusPublished
ID Code22206

Export

Actions (login required)

View Item